# SDR FDEA201809242668

- Difficulty date: September 24, 2018
- Submitted: October 2, 2018
- Operation: Air carrier
- Aircraft: N781FD
- Make and model: Boeing 757222
- Aircraft serial: 26673
- Aircraft time: 72,749 hours, 26,999 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 141N12043
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE FWD ACCY COMPT ACCESS DOOR CUTOUT FWD FRAME, AND LATCH PLATE HAS GOUGES AT BS 231.25. EVALUATED DAMAGED AREA ON FRAME AT BS 231.25, FOUND TO BE OUT OF LIMITS IAW SRM 53-00-07-2R AND EVALUATED LATCH PLATE AREA WITH NO DEFECT NOTED  ONLY PAINT DAMAGED IAW SRM 51-10-02-0G. CUT-OUT DAMAGED AREA ON FRAME, FABRICATED, LOCATED, DRILLED AND INSTALLED REPAIR ANGLE AND FILLER ON BS 231.25 RBL 6 TO LBL 6 AND RE-INSTALLED LATCH FITTING IAW SRM 53-00-07-2R REPAIR 7 AND PERFORMED SATISFACTORY OPS CHECK IAW AMM 52-48-01-4.
